Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 10, NWS Fort Worth, TX

April 8, 2008Coryell County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 8, 2008, 8:11 PM CDT for Coryell County, Texas. It was in force for 64 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2008, 8:11 PM CDT (01:11 UTC)
Expired
Apr 8, 2008, 9:15 PM CDT
In force
64 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Coryell County, TX

The radar

The Ft Hood radar (KGRK), 75 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 8:18 PM CDTTORNADO10 W Gatesville, TXTORNADO REPORTED ON THE GROUND SOUTH OF HI WAY 84 AND HI WAY CR 177.
Apr 8, 8:23 PM CDTTORNADO2 S Arnett, TXEMERGENCY MANAGER CONFIRMS TORNADO. AT 823 PM...APPROXIMATELY 2 MILES SOUTH OF ARNETT.
Apr 8, 8:30 PM CDTHAIL 1.75Gatesville, TX10 MINUTES OF GOLF BALL HAIL IN GATESVILLE
Apr 8, 8:35 PM CDTHAIL 0.7516 Sw Gatesville, TXPENNY HAIL COVERING GROUND. ON 116 16 MILES SW OF GATESVILLE
Apr 8, 8:35 PM CDTHAIL 1.7516 Sw Gatesville, TXGOLF BALL HAIL COVERING GROUND...CORRECTION TO PENNY SIZE
Apr 8, 9:07 PM CDTTORNADO12 Sse Gatesville, TXPOSSIBLE TORNADO...SPOTTERS SEE POWER FLASHES AND REPORTED CLOUDS POSSIBLY REACHING THE GROUND NEAR COLD SPRINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 209 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
209 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 090111
TORFWD
TXC099-090215-
/O.NEW.KFWD.TO.W.0010.080409T0111Z-080409T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
811 PM CDT TUE APR 8 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CORYELL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 915 PM CDT

* AT 811 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
  DEVELOPING TORNADO 10 MILES SOUTHWEST OF GATESVILLE..MOVING EAST AT
  22 MPH. SPOTTERS ARE REPORTING INCREASING ROTATION WITH A          
  LOWERING. THIS IS A DANGEROUS STORM AND A TORNADO MAY DEVELOP AT   
  ANY TIME. TAKE COVER NOW IN ADDITION...HAIL TO THE SIZE OF GOLF   
  BALLS OR LARGER MAY ACCOMPANY THIS STORM.

* THE TORNADO WILL BE NEAR...
  GATESVILLE BY 835 PM CDT...
  FORT GATES BY 840 PM CDT...
  SOUTH MOUNTAIN BY 845 PM CDT...
  OGLESBY BY 910 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

LAT...LON 3127 9796 3145 9801 3165 9766 3138 9745
      3130 9746 3130 9748 3128 9751 3118 9773
TIME...MOT...LOC 0111Z 260DEG 19KT 3137 9788

$$

SCHULTZ
4 follow-up statements
000 
WWUS54 KFWD 090122
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
821 PM CDT TUE APR 8 2008

TXC099-090215-
/O.CON.KFWD.TO.W.0010.000000T0000Z-080409T0215Z/
CORYELL TX-
821 PM CDT TUE APR 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR CORYELL
COUNTY...

AT 821 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF 
GATESVILLE...MOVING EAST AT 22 MPH. THIS IS A DANGEROUS STORM TAKE 
COVER NOW...INCLUDING IN THE GATESVILLE AREA GATESVILLE FIRE 
DEPARTMENT REPORTED A POSSIBLE TORNADO TOUCHDOWN NEAR 177 AND 
HIGHWAY 84...OR ABOUT 10 MILES WEST OF GATESVILLE. TAKE COVER NOW

IN ADDITION...LARGE HAIL TO THE SIZE OF GOLF BALLS OR LARGER WILL BE 
POSSIBLE.

THE TORNADO WILL BE NEAR...
  GATESVILLE BY 835 PM CDT...
  FORT GATES BY 840 PM CDT...
  SOUTH MOUNTAIN BY 845 PM CDT...
  OGLESBY BY 910 PM CDT...
  MOTHER NEFF STATE PARK BY 915 PM CDT...


LAT...LON 3127 9796 3145 9801 3165 9766 3138 9745
      3130 9746 3130 9748 3128 9751 3118 9773
TIME...MOT...LOC 0121Z 260DEG 19KT 3138 9782

$$

SCHULTZ
000 
WWUS54 KFWD 090130
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
828 PM CDT TUE APR 8 2008

TXC099-090215-
/O.CON.KFWD.TO.W.0010.000000T0000Z-080409T0215Z/
CORYELL TX-
828 PM CDT TUE APR 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR 
CORYELL COUNTY...

AT 828 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A 
DEVELOPING TORNADO. THIS DEVELOPING TORNADO WAS LOCATED 5 MILES WEST 
OF FORT GATES...MOVING EAST AT 22 MPH. THIS IS A DANGEROUS STORM 
CAPABLE OF PRODUCING A TORNADO AT ANY TIME. TAKE COVER NOW A 
POSSIBLE TOUCHDOWN HAS ALREADY BEEN REPORTED WEST OF GATESVILLE.

SOUTHERN SIDES OF GATESVILLE WILL BE IMPACTED BY THIS STORM...AS 
WELL AS FORT HOOD. LARGE HAIL TO THE SIZE OF TENNIS BALLS WILL BE 
POSSIBLE WITH THIS STORM.

THE TORNADO WILL BE NEAR...
  GATESVILLE BY 835 PM CDT...
  FORT GATES BY 840 PM CDT...
  SOUTH MOUNTAIN BY 845 PM CDT...
  OGLESBY BY 910 PM CDT...
  MOTHER NEFF STATE PARK BY 915 PM CDT...

LAT...LON 3126 9794 3145 9790 3155 9766 3138 9745
      3130 9746 3130 9748 3128 9751 3118 9773
TIME...MOT...LOC 0128Z 260DEG 19KT 3139 9778

$$

SCHULTZ
000 
WWUS54 KFWD 090149
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CDT TUE APR 8 2008

TXC099-090215-
/O.CON.KFWD.TO.W.0010.000000T0000Z-080409T0215Z/
CORYELL TX-
848 PM CDT TUE APR 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN CORYELL COUNTY...

AT 848 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR FORT 
GATES...MOVING EAST AT 22 MPH. THIS IS A DANGEROUS STORM. TAKE COVER 
NOW A TORNADO MAY DEVELOP AT ANY TIME. 

A POSSIBLE TOUCHDOWN WAS REPORTED EARLIER WITH THIS STORM. THERE IS 
ALSO A HISTORY OF GOLF BALL SIZE HAIL.

THE TORNADO WILL BE NEAR...
  OGLESBY BY 910 PM CDT...
  MOTHER NEFF STATE PARK BY 915 PM CDT...

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY 
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 3145 9778 3152 9764 3138 9745 3131 9746
      3128 9751 3126 9756 3118 9773
TIME...MOT...LOC 0148Z 260DEG 19KT 3141 9766

$$

SCHULTZ
000 
WWUS54 KFWD 090206
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CDT TUE APR 8 2008

TXC099-090215-
/O.CON.KFWD.TO.W.0010.000000T0000Z-080409T0215Z/
CORYELL TX-
905 PM CDT TUE APR 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR EAST
CENTRAL CORYELL COUNTY...

AT 905 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 5 MILES WEST OF 
OGLESBY...MOVING EAST AT 22 MPH. SPOTTERS ARE REPORTING A 
LOWERING...POSSIBLY REACHING TO THE GROUND NEAR COLD SPRINGS. A 
TORNADO MAY DEVELOP AT ANY TIME...AND WILL LIKELY BE OBSCURED BY 
RAIN AND HAIL. TAKE COVER NOW

THE TORNADO WILL BE NEAR...
  OGLESBY BY 910 PM CDT...
  MOTHER NEFF STATE PARK BY 915 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 3146 9765 3147 9758 3138 9745 3131 9746
      3128 9751 3126 9756 3121 9768
TIME...MOT...LOC 0205Z 260DEG 19KT 3142 9756

$$

SCHULTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 8, 7:26 PM CDT, 45 minutes earlier.

Area forecast discussion, Apr 8, 7:26 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
726 PM CDT TUE APR 8 2008

.UPDATE...
UPDATE TO REMOVE SVR TSTORM WATCH #173 FROM FANNIN/LAMAR/HUNT/ AND
DELTA COUNTIES...LEFT THE REMAINDER OF THE WATCH FURTHER SOUTH GOING
FOR NOW PER FRONTAL TRENDS (SEEMS TO BE ABOUT TO STALL). ALSO...ADJUST
POPS THIS EVENING TO RELEGATE BEST CHANCES OVER SE 1/2...MAINLY S OF
I-20 CORRIDOR...THEN LIFT CHANCE POPS BACK NWD ACROSS THE REMAINDER
OF NW 1/2 OF CWA AS FRONT SLOWLY LIFTS BACK NWD. GFS LOOKS TO BE AN
OVERDONE MODEL IN THIS REGARD AND GENERALLY FOLLOWED NAM12/RUC13 MODELS
WHICH IS HANDLING CURRENT SCENARIO MUCH BETTER. WITH THIS IN MIND...ALL
POPS IN THE CHANCE CATEGORY AND REMOVED LIKELY THOUGHT LATE TONIGHT
WHICH MESHES WELL WITH MAJORITY OF SURROUNDING OFFICES.

OTHERWISE...SOME ISOLATED SEVERE POSSIBLE IN/NEAR THE FRONTAL BOUNDARY
PER SHEAR AND ELEVATED LAPSE RATES WITH LARGE HAIL THE MAIN THREAT...
THOUGH LOCALIZED DAMAGING WINDS OR EVEN A BRIEF TORNADO SOUTH OF THE
FRONT (IN WARM SECTOR) CANT BE RULED OUT. DID COORD WITH SPC ON A
WATCH S OF I-20...BUT FOR NOW...ALL OFFICES AGREED THAT SVR WX WOULD
BE TOO ISOLATED FOR WATCH ISSUANCE AT THIS TIME. ALL PARTIES WILL
CONTINUE TO MONITOR.

&&

.PREV DISCUSSION... /ISSUED 602 PM CDT TUE APR 8 2008/

AVIATION...
602 PM CDT.

CONCERNS...STRONG TO SEVERE THUNDERSTORM POTENTIAL LATER TONIGHT AND
WEDNESDAY.

TAFS THROUGH 06Z WILL BE VFR WITH NORTH TO NORTHEAST WINDS.
AFTERWARD...THE STALLED COLD FRONT TO THE SOUTH WILL BEGIN DRIFTING
NORTH AND SHOULD MOVE THROUGH KDFW AROUND 15Z. APPROACHING SHORTWAVE
WILL AID TSRA DEVELOPMENT ALONG AND NORTH OF THE FRONT LATER TONIGHT
AND ON WEDNESDAY. EXPECT CIGS TO GO MVFR AROUND 06Z WITH SOME SCTD
TSRA AROUND THE METROPLEX. CONVECTION INCREASES ACROSS THE METROPLEX
TAF SITS FROM BEFORE DAYBREAK AND DURING THE DAY WEDNESDAY WHEN
SEVERE POTENTIAL IS THE GREATEST. OUR LOW LEVEL AIR WILL SATURATE AS
THE FRONT ARRIVES...THUS HAVE IFR CIGS AND MVFR VIS FROM NEAR
DAYBREAK THROUGH MIDDAY.

KACT BEING SOUTH OF THE FRONT COULD SEE VCSH THIS EVENING...THEN
MORE ACTIVITY IS EXPECTED AFTER MIDNIGHT AND ON WEDNESDAY.  75

PREV DISCUSSION...
420 PM CDT.
TO MAINTAIN INTER-OFFICE INTEGRITY...HAVE MADE SOME ADJUSTMENTS TO
THURSDAY POPS. STILL UNCERTAINTY WITH TIMING...THOUGH PRECIP SHOULD
RAPIDLY END WHEN DRY SURGE ENSUES. 25

400 PM CDT.
FRONT BISECTING CWA SW-NE. SFC-BASED CONVECTION HAS BEGUN FROM
DALLAS INTO NE ZONES...THOUGH SO FAR NO SEVERE STORMS. SVR WATCH 173
IN EFFECT FOR NE AREA UNTIL 9 PM CDT. FROPA WILL REQUIRE THE
ELIMINATION OF NORTHERN END OF WATCH AREA WELL BEFORE EXPIRATION.
STORMS THROUGH MID-EVENING WILL PRECEDE THE FRONT...WHICH WILL
GRADUALLY BEGIN TO STALL. BY MIDNIGHT...ISENTROPIC LIFT ALONG
FRONTAL SLOPE MAY RESULT IN TSRA NORTH OF THE SFC BOUNDARY. TO
SIMPLIFY WORDING...GRID MIDNIGHT-TO-DAYBREAK HAS NO TEMPORAL
VARIABILITY...THOUGH RAIN CHANCES WILL INCREASE SIGNIFICANTLY DURING
THE PERIOD. 850-700MB WINDS INCREASE DRAMATICALLY AFTER DAYBREAK
WEDNESDAY...SETTING THE STAGE FOR HEAVY RAIN AS WARM FRONT HEADS
NORTH. WIDESPREAD CONVECTION WOULD BE ACROSS NORTHERN HALF OF CWA
AND FOCUS WILL SHIFT NORTH DURING THE DAY WEDNESDAY AS SFC WINDS
VEER. DISCRETE CELLS POSSIBLE IN WARM SECTOR...PARTICULARLY DURING
THE AFTERNOON WHEN CELLS SOUTH OF BOUNDARY BECOME SFC-BASED.
NEAR-BOUNDARY LOW-LEVEL DIRECTIONAL SHEAR MAY ALLOW FOR TORNADIC
SUPERCELLS...THOUGH ANY ROTATING STORMS WILL BE CAPABLE OF LARGE
DESTRUCTIVE HAIL AND DAMAGING DOWNBURST WINDS. ALTHOUGH NOT LIMITED
TO THESE AREAS...SEVERE THREAT MAINLY NORTHERN HALF.

THUNDERSTORM CHANCES MAINLY NORTH WILL DIMINISH FROM WEST TO EAST
ON THURSDAY AS UPPER TROUGH SHIFTS EAST...AND DRYLINE BLASTS
THROUGH THE AREA. STRONG DRY SW SFC WINDS WILL ENSUE...WITH COLD
FRONTAL PASSAGE FOLLOWING THURSDAY NIGHT. NORTHERLY SFC FLOW WILL
PERSIST THROUGH THE WEEKEND. MORNINGS WILL BE COOL BUT AFTERNOONS
WILL BE MILD (THOUGH BELOW NORMAL). PLENTY OF SUNSHINE FRI-SUN
WITH HIGHS FROM MID 60S NORTH TO MID 70S SOUTH. AFTER THE NEXT
COUPLE DAYS...A RATHER PLEASANT WEEKEND FOR MID-APRIL. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  63  75  66  81 /  30  40  60  60  50
WACO, TX              83  66  79  65  82 /  40  50  40  40  40
PARIS, TX             79  58  72  64  77 /  50  50  60  60  60
DENTON, TX            76  58  74  63  80 /  30  30  60  70  50
MCKINNEY, TX          79  59  74  64  80 /  40  40  60  60  50
DALLAS, TX            80  63  75  66  81 /  30  50  60  60  50
TERRELL, TX           80  62  76  64  80 /  40  50  50  50  50
CORSICANA, TX         82  66  77  67  81 /  40  50  40  40  50
TEMPLE, TX            84  67  79  68  82 /  30  40  40  40  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/25
Hazardous weather outlook, Apr 8, 7:37 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT TUE APR 8 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
737 PM CDT TUE APR 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...
WIDELY SCATTERED THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL...
DAMAGING WINDS...AND A BRIEF TORNADO OR TWO...WILL OCCUR THIS EVENING
SOUTH OF INTERSTATES 20 AND 30.

THUNDERSTORMS WILL EXPAND NORTH AND IN COVERAGE ACROSS ALL OF NORTH
TEXAS DURING THE OVERNIGHT. ALONG WITH SEVERE WEATHER THREATS...
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WIDESPREAD STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WEDNESDAY AND
AND THURSDAY. LARGE HAIL...DAMAGING WINDS..AND FLASH FLOODING WILL
BE THE MAIN THREATS. A FEW TORNADOES ARE POSSIBLE.

THE THREAT OF HAZARDOUS WEATHER WILL END BY THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.

05/

In the hours before

Special weather statement, Apr 8, 5:33 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 PM CDT TUE APR 8 2008

TXZ121-082300-
KAUFMAN TX-
533 PM CDT TUE APR 8 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN KAUFMAN COUNTY

AT 533 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES EAST OF TERRELL...MOVING NORTHEAST AT 29
MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3281 9632 3285 9611 3284 9608 3273 9607
      3272 9608 3271 9608 3268 9623
TIME...MOT...LOC 2233Z 246DEG 25KT 3276 9621

SCHULTZ
Special weather statement, Apr 8, 6:01 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
601 PM CDT TUE APR 8 2008

TXZ122-123-082330-
RAINS TX-VAN ZANDT TX-
601 PM CDT TUE APR 8 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  RAINS COUNTY
  NORTHWESTERN VAN ZANDT COUNTY

AT 601 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF WILLS POINT...MOVING NORTHEAST
AT 29 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE EAST TAWAKONI...EMORY AND
LAKE TAWAKONI STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3270 9600 3284 9608 3285 9601 3285 9596
      3290 9598 3293 9596 3299 9586 3298 9567
      3279 9564
TIME...MOT...LOC 2301Z 243DEG 25KT 3282 9594

SCHULTZ
Special weather statement, Apr 8, 6:59 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT TUE APR 8 2008

TXZ142-156-090030-
MILLS TX-LAMPASAS TX-
659 PM CDT TUE APR 8 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL LAMPASAS COUNTY
  EAST CENTRAL MILLS COUNTY

AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 24 MILES NORTHEAST OF SAN SABA...MOVING EAST AT
18 MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3131 9842 3145 9847 3151 9832 3143 9826
      3146 9819 3146 9818 3137 9810 3136 9812
TIME...MOT...LOC 2359Z 250DEG 16KT 3139 9837

SCHULTZ
Local storm report, Apr 8, 7:34 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
734 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             6 N ADAMSVILLE          31.39N  98.17W
04/08/2008  E0.88 INCH       LAMPASAS           TX   AMATEUR RADIO

            5.8 MILES NORTH OF ADAMSVILLE
Local storm report, Apr 8, 7:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             EVANT                   31.48N  98.15W
04/08/2008  E1.00 INCH       HAMILTON           TX   AMATEUR RADIO
Local storm report, Apr 8, 7:45 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             ADAMSVILLE              31.30N  98.17W
04/08/2008  E1.75 INCH       LAMPASAS           TX   AMATEUR RADIO

            GOLFBALL HAIL IN ADAMSVILLE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:03 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills57 min
Apr 8, 7:26 PM CDTTornado WarningFWDCoryell, Hamilton, Lampasas49 min
Apr 8, 8:14 PM CDTSevere Thunderstorm WarningFWDLampasas61 min
Apr 8, 8:31 PM CDTSevere Thunderstorm WarningFWDVan Zandt29 min
Apr 8, 8:41 PM CDTTornado WarningFWDLampasas64 min
Apr 8, 8:55 PM CDTTornado WarningFWDBell50 min
Apr 8, 8:58 PM CDTSevere Thunderstorm WarningFWDMcLennan62 min
Apr 8, 9:18 PM CDTSevere Thunderstorm WarningFWDCoryell16 min
Apr 8, 9:43 PM CDTSevere Thunderstorm WarningFWDLampasas32 min
Apr 8, 10:14 PM CDTSpecial Weather StatementFWDTarrant31 min
Apr 8, 10:32 PM CDTSevere Thunderstorm WarningFWDDenton58 min
Apr 8, 10:38 PM CDTSpecial Weather StatementFWDTarrant37 min
Apr 8, 10:52 PM CDTSevere Thunderstorm WarningFWDTarrant53 min
Apr 8, 10:56 PM CDTSevere Thunderstorm WarningFWDKaufman32 min
Apr 8, 10:58 PM CDTSevere Thunderstorm WarningFWDFannin27 min
Apr 8, 11:04 PM CDTSpecial Weather StatementFWDCoryell26 min
Apr 8, 11:07 PM CDTSevere Thunderstorm WarningFWDCollin53 min
Apr 8, 11:15 PM CDTSpecial Weather StatementFWDLamar30 min
Apr 8, 11:25 PM CDTSpecial Weather StatementFWDRains35 min
Apr 8, 11:33 PM CDTSevere Thunderstorm WarningFWDVan Zandt22 min
Apr 8, 11:36 PM CDTSevere Thunderstorm WarningFWDDallas54 min
Apr 8, 11:40 PM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 8, 11:41 PM CDTSevere Thunderstorm WarningFWDEastland64 min
Apr 8, 11:45 PM CDTSpecial Weather StatementFWDCoryell30 min
Apr 8, 11:46 PM CDTSevere Thunderstorm WarningFWDPalo Pinto59 min
Apr 8, 11:50 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt33 min
Apr 8, 11:54 PM CDTSevere Thunderstorm WarningFWDCollin49 min
Apr 8, 11:59 PM CDTSpecial Weather StatementFWDCoryell31 min
Apr 9, 12:07 AM CDTSpecial Weather StatementFWDTarrant23 min
Apr 9, 12:18 AM CDTSevere Thunderstorm WarningFWDParker57 min
Apr 9, 12:20 AM CDTSevere Thunderstorm WarningFWDTarrant55 min
Apr 9, 12:26 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas47 min
Apr 9, 12:34 AM CDTSevere Thunderstorm WarningFWDHunt33 min
Apr 9, 1:05 AM CDTSevere Thunderstorm WarningFWDDenton55 min
Apr 9, 1:14 AM CDTSevere Thunderstorm WarningFWDParker46 min
Apr 9, 1:30 AM CDTSpecial Weather StatementFWDHunt30 min
Apr 9, 1:32 AM CDTSevere Thunderstorm WarningFWDTarrant58 min
Apr 9, 1:53 AM CDTSevere Thunderstorm WarningFWDParker7 min
Apr 9, 1:55 AM CDTSevere Thunderstorm WarningFWDJohnson65 min
Apr 9, 2:02 AM CDTSevere Thunderstorm WarningFWDDenton15 min
Apr 9, 2:29 AM CDTSevere Thunderstorm WarningFWDTarrant32 min
Apr 9, 3:15 AM CDTSpecial Weather StatementFWDEllis30 min
Apr 9, 4:00 AM CDTFlash Flood WatchFWDCollin, Cooke, Dallas, Delta, Denton, Eastland and 14 more28 hr
Apr 9, 4:07 AM CDTSpecial Weather StatementFWDDallas23 min
Apr 9, 5:18 AM CDTRiver Flood WarningFWDDelta, Hopkins15 hr
Apr 9, 7:59 AM CDTRiver Flood WarningFWDDallas12 hr
Apr 9, 8:25 AM CDTRiver Flood WarningFWDHunt25 hr
Apr 9, 8:25 AM CDTRiver Flood WarningFWDHunt, Rockwall58 hr
Apr 9, 3:20 PM CDTSpecial Weather StatementFWDCooke25 min
Apr 9, 4:09 PM CDTSpecial Weather StatementFWDStephens36 min
Apr 9, 4:39 PM CDTSpecial Weather StatementFWDStephens21 min
Apr 9, 4:47 PM CDTTornado Warning EmergencyFWDStephens43 min
Apr 9, 5:13 PM CDTSpecial Weather StatementFWDPalo Pinto32 min
Apr 9, 5:29 PM CDTTornado WarningFWDPalo Pinto, Stephens46 min
Apr 9, 6:00 PM CDTSpecial Weather StatementFWDYoung30 min
Apr 9, 6:13 PM CDTTornado WarningFWDPalo Pinto47 min
Apr 9, 6:19 PM CDTSevere Thunderstorm WarningFWDJack41 min
Apr 9, 6:27 PM CDTSpecial Weather StatementFWDGrayson33 min
Apr 9, 6:32 PM CDTSevere Thunderstorm WarningFWDGrayson43 min
Apr 9, 6:46 PM CDTTornado WarningFWDJack, Palo Pinto, Parker, Wise29 min
Apr 9, 6:47 PM CDTSpecial Weather StatementFWDLamar18 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.